Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Oct 10, 2014, 3:49 PM EDT for Yadkin County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2014, 3:49 PM EDT (19:49 UTC)
- Expired
- Oct 10, 2014, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Blacksburg, VA
County Yadkin County, NC
The radar
The Roanoke radar (KFCX), 91 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WWUS81 KRNK 101949
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT FRI OCT 10 2014
NCZ003-020-102030-
SURRY NC-YADKIN NC-
349 PM EDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA...
NORTHERN YADKIN COUNTY IN NORTHWESTERN NORTH CAROLINA...
* UNTIL 430 PM EDT
* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN INTENSE SHOWER NEAR BURCH...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
SHOWER. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...
EAST BEND...
FAIRVIEW...
ROCKFORD...
AND CRUTCHFIELD.
LAT...LON 3623 8080 3634 8075 3632 8064 3626 8045
3624 8045 3623 8043 3622 8043 3621 8045
3619 8044 3617 8044
TIME...MOT...LOC 1947Z 268DEG 18KT 3626 8076
$$
RSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 2:18 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Oct 10, 2:18 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 218 PM EDT FRI OCT 10 2014 .SYNOPSIS... A NEARLY STATIONARY FRONT FROM THE TENNESSEE VALLEY THROUGH THE MID ATLANTIC WILL KEEP PERIODS OF SHOWERS AND FEW THUNDERSTORMS GOING ACROSS THE REGION THROUGH SATURDAY NIGHT AS WAVES OF LOW PRESSURE TRACK EASTWARD ALONG THE BOUNDARY. THIS SYSTEM MAY PUSH SOUTH ON SUNDAY AS A BACKWATER COLD FRONT...BUT A CHANCE OF SHOWERS WILL CONTINUE. A MUCH STRONGER COLD FRONT WILL ARRIVE BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1148 AM MDT FRIDAY... ADJUSTED POPS WITH RADAR TRENDS. IN GENERAL...EXTENDED THE EASTERN EXTENT OF HIGHER POPS ACROSS THE NORTH...EAST OF THE BLUE RIDGE MOUNTAINS INTO THE PIEDMONT FOR THIS AFTERNOON. JUDGED UP QPF FOR THIS AFTERNOON IN THE WEST. LOWERED TEMPERATURES AND HIGH TEMPERATURES A COUPLE OF DEGREES ESPECIALLY IN THE NORTHWEST WITH CLOUDS AND RAIN. MORE CHANGES THIS AFTERNOON... AS OF 941 AM MDT FRIDAY... SERIES OF WILL COMBINE WITH DEEP MOISTURE AND SOUTHWEST FLOW ALOFT TO RESULT IN PERIODS OF SHOWERS AND A FEW THUNDERSTORMS TODAY INTO TONIGHT. SHAPED THE POPS TOWARDS A BLEND OF THE RARE AND RANK RAKER FOR LATE MORNING INTO THIS AFTERNOON. MODIFIED TEMPERATURES WITH LATEST TRENDS AND LEANED LATE MORNING VALUES TOWARDS LAV GUIDANCE WHICH SEEM TO CAPTURE COOLER READINGS BEST. SFC DAY ONE CONVECTIVE OUTLOOK KEEPS US IN GENERAL THUNDER WITH THE SEE TEXT FOR THE POTENTIAL OF WINDS TO OUR SOUTHWEST ACROSS TENNESSEE VALLEY WITH THE BETTER LIFT AND INSTABILITY. MORE CHANGES LATER THIS MORNING. AS OF 240 AM MDT FRIDAY... MOISTURE WILL CONTINUE TO DEEPEN ACROSS THE REGION TODAY AS THE FLOW ALOFT TURNS MORE SW BEHIND EXITING HIGH PRESSURE AND AHEAD OF SURFACE ENERGY HEADING NE FROM THE WESTERN GN VALLEY. THIS IN CONJUNCTION WITH APPROACH OF A NORTHERN STREAM SHORTWAVE TROUGH SHOULD ACT TO ENHANCE THE LOW LEVEL FRONT ACROSS THE REGION WITH A QUICK OF HIGHER PEETZ OF 1.0-1.5 INCHES OVER THE NEXT 24 HOURS. MOST MODELS INCLUDING THE LATEST SERF CONTINUE TO FOCUS THE CORRIDOR OF HEAVIEST SHOWERS OVER THE NW WHERE BETTER LIFT LOOKS TO DEVELOP ALONG THE 85H THAT-E GRADIENT JUST NORTH OF THE SURFACE FRONT. HOWEVER THIS LIKELY MORES THIS EVENING...AND OVERNIGHT AS THE SURFACE WAVE PASSES OVERHEAD...WITH MORE WARM ADVOCATION DRIVEN SHOWERS TODAY IN THE LINGERING ZONAL FLOW ALOFT AIDED BY A LEAD WEAK MID LEVEL IMPULSE. CURRENT CONVECTIVE BAND OVER SKY ON THE LEADING EDGE OF THE HIGHER DEPEND/THAT-E RIDGING LOOKS TO BE THE INIT SHOT OF SHRA THIS MORNING AS IT SLIDES INTO THE WEST/NW TOWARD 12Z...THEN EAST TO ALONG THE BLUE RIDGE AND NORTHERN SECTIONS INTO THE AFTERNOON. SOUTHEAST OF THIS EXPECTING MORE HEATING WITH GUIDANCE INDICATING SOME MODEST INSTABILITY SOUTHERN SECTIONS LATER ON AND ACROSS THE WESTERN SLOPES PER STRONGER WARM ADVOCATION. THUS PUSHING LIKELY/CAT POPS A BIT FASTER ACROSS THE WEST INTO THIS AFTERNOON AND INTO THE EAST BY MID/LATE AFTERNOON WHERE AT LEAST ISOLATED THUNDER CHANCES LOOK BEST PENDING HEATING/MOISTURE. HIGH TEMPS DEPENDENT UPON THE DEGREE OF EARLY CLOUDS AND EASTWARD EXPANSE OF SHRA GIVEN WARM TEMPS ALOFT. FOR NOW STUCK CLOSE TO THE MOPS CONSENSUS OF MOSTLY 70S...BUFFERED BY 60S FAR NW AND LOW 80S SE. GUIDANCE TRACKS A SURFACE WAVE RIGHT ACROSS THE CWA THIS EVENING AND TO ALONG THE MID ATLANTIC COAST LATE. BEST LIFT AGAIN GETS PINCHED OVER THE NW BETWEEN HIGH PRESSURE TO THE NORTH...LOW PRESSURE OVER VA...AND THE TIGHT THAT-E GRADIENT ALOFT OVER WEST VA. PROGGED AXIS OF UPPER TEFLON'S WORKING THROUGH THE NW SECTIONS WOULD SUPPORT A SOOTH OF HEAVIER RAIN... VALLEY/VA HIGHLANDS TONIGHT...BUT EXACTLY WHERE THAT CORRIDOR SETS UP STILL IFFY AS APPEARS COULD BE FARTHER NORTH THAN GUIDANCE SUGGESTS. RAINFALL COVERAGE SHOULD BE LESS WITH LIGHTER AMOUNTS HEADING OFF TO THE SE BUT STILL SOME ISOLATED CONVECTIVE THREAT SOUTH/SE IN THE WARM SECTOR THROUGH ABOUT MIDNIGHT. ODOR CAT/LIKELY POPS MAINLY HIGHWAY 460 AND POINTS NORTH AS WELL AS SW INTO THE NO RIDGES THIS EVENING...TAPERING TO OVERALL CHANCE TO LOW LIKELY ACROSS THE NORTH/NE BY DAYBREAK. QPF LOOKS RATHER SIMILAR TO THE LAST EVENT WITH BETTER THAN AN INCH POSSIBLE THROUGH TONIGHT NW THIRD WHILE QUICKLY RANGING DOWN TO LESS THAN A QUARTER INCH FAR SOUTH/SE. SINCE HAVE SEEN A COUPLE DAYS OF DECENT DRYING...AND NOT EXPECTING RAINFALL RATES TO BE THAT HIGH...WILL HOLD OFF ON ANY FLOOD WATCHES FOR THE NW AT THIS POINT. ODOR MILDER LOWS UNDER CLOUDS AND WARM ADVOCATION AS MOST WILL ONLY FALL INTO THE 50S TO LOWER 60S AT BEST OVERNIGHT. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... AS OF 245 AM MDT FRIDAY... ON SATURDAY...A COLD FRONT WILL CROSS THE REGION. CONVECTIVE PARAMETERS OFFER THE POTENTIAL FOR SOME THUNDERSTORMS TO ACCOMPANY THE PROGRESSION OF THE FRONT DURING THE AFTERNOON HOURS. BY THAT TIME...THE FOCUS FOR MOST OF THE ACTIVITY WILL BE NEAR AND SOUTH OF THE NO/VAN BORDER. WITH AN AFTERNOON ARRIVAL...TEMPERATURES WILL BE ABLE TO CLIMB IN THE SOUTHEAST PART OF THE REGION TO THE UPPER 70S. REGIONS WEST AND NORTH OF HERE WILL EXPERIENCE THE FRONTAL PASSAGE...INCREASED CLOUD COVER AND PRECIPITATION CHANCES SOONER WITH ACCORDINGLY COOLER HIGH TEMPERATURES FORECAST. LOWER 60S WILL BE COMMON FOR HIGHS ACROSS THE HIGHER TERRAIN OF SOUTHEAST WEST VIRGINIA. SATURDAY NIGHT...THE FRONT WILL SINK TO THE SOUTH OF THE REGION ALL WHILE THE CENTER OF HIGH PRESSURE MOVES OVER CENTRAL PENNSYLVANIA. AN ASSOCIATED RIDGE AXIS WILL MAKE ITS WAY SOUTH ALONG THE LEE OF THE APPALACHIANS. LIGHT SOUTHEAST FLOW WILL DEVELOP ACROSS THE SOUTHWEST PARTS OF THE REGION. THIS WILL ALLOW FOR THE COLD FRONT AND ASSOCIATED MOISTURE TO BUCKLE BACK NORTH WITH PRECIPITATION RETURNING TO WESTERN PARTS OF THE AREA BY EARLY SUNDAY MORNING. DURING THE DAY SUNDAY...THE HIGH WILL BEGIN TO SHIFT OFF THE EAST COAST IN RESPONSE TO THE APPROACH OF A DEEPENING TROUGH IN THE CENTRAL U.S. LOW LEVEL FLOW ACROSS OUR REGION WILL STRENGTHEN AND TAKE ON MORE OF A SOUTHERLY FLOW HEADING INTO MONDAY. THIS WILL ALLOW FOR MODERATING TEMPERATURES AFTER A COOL DAY ON SUNDAY...PLENTY OF CLOUD COVER...AND CONTINUAL CHANCES OF RAIN FOCUSED ALONG THE CREST OF THE BLUE RIDGE...WITH LESSER AMOUNTS TO THE WEST AND EAST. BY MONDAY NIGHT...THE UPPER TROUGH AND APPROACHING STRONG COLD FRONT ARE CURRENTLY PROGGED TO BE ACROSS CENTRAL KY/TN. AS INSTABILITY INCREASES...THE PRECIPITATION WILL TRANSITION TO SCATTERED SHOWERS BY LATE MONDAY NIGHT WITH THE POTENTIAL VERY GUSTY WINDS ON THE PREFERRED S-SE FLOW DOWNSLOPE REGION BETWEEN ROUGHLY RICHLANDS VA AND BLUEFIELD WV AS 850 MB FLOW IS PROGGED TO BE ANYWHERE BETWEEN 45 AND 55 KTS. WILL HOLD OFF AT THIS TIME ON THE MAGNITUDE OF THE WIND AND GUSTS IN THE REGION GIVEN LINGERING QUESTIONS ON MODEL TIMING AND JET SPECIFICS. && .LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 200 PM MDT THURSDAY... GAS AND CANTON WERE TRENDING TOWARD THE MORE AMPLIFIED ON THE 00Z RUNS...BUT NOW CUT OFF A 500 MB LOW OVER THE TENNESSEE VALLEY ON TUESDAY...24 HOURS BEFORE THE CLOSES OFF A LOW. THESE DIFFERENCES HAVE A SIGNIFICANT IMPACT ON THE TIMING OF THE STRONG SURFACE COLD FRONT CROSSING THROUGH THE REGION. INTENSE DYNAMICS WITH THIS SYSTEM MEANS THAT THERE IS A POTENTIAL FOR HEAVY RAIN ALONG AND AHEAD OF THE FRONT. 850MB TEMPERATURES IN THE +14 TO +17 RANGE SURGE NORTH INTO THE OHIO VALLEY AND GREAT LAKES AHEAD OF THE COLD FRONT. WITH ANY SUNSHINE AT ALL ON TUESDAY MAXIMUM TEMPERATURES WILL BE ABOVE NORMAL. WRAP AROUND LOW LEVEL MOISTURE AND CLOUDS WITH THE UPPER LOW ON THE COLD SIDE OF THE FRONT MAY LINGER IN THE MOUNTAINS THROUGH THURSDAY. DUE TO WINDS IN THE WEST AS WELL AS COLD POOL ALOFT...WILL KEEP A SMALL CHANCE OF PRECIPITATION IN THE FORECAST FOR THE SOUTHEAST WEST VIRGINIA MOUNTAINS THROUGH THURSDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 150 PM MDT FRIDAY... BROAD LIFT AHEAD OF THE NEXT FRONTAL WAVE CROSSING THE GN VALLEY WILL CREATE AREAS OF /IR CONDITIONS WITH ISOLATED LIFE IN CONVICTION AND LOW CLOUDS THIS AFTERNOON INTO TONIGHT. SURFACE WAVE ARRIVES THIS EVENING INTO TONIGHT AND SLIDES ACROSS THE REGION OVERNIGHT RESULTING IN AN AXIS OF MORE WIDESPREAD SHRA WESTERN SITES. THIS COULD RESULT IN MORE EXPANSIVE WITH PERIODS OF IR POSSIBLE AS CIGS LOWER FURTHER THIS EVENING INTO TONIGHT. MAY ALSO SEE WITH IR DEVELOP ELSEWHERE OVERNIGHT ESPECIALLY AS SHOWERS START TO TAPER IN THE WAKE OF THE EXITING WAVE. AS A WAVE LIFTS NORTHEAST ON SATURDAY EXPECT WITH POCKETS OF IR TO CONTINUE SATURDAY MORNING INTO SATURDAY AFTERNOON. MEDIUM CONFIDENCE ON CEILINGS...VISIBILITIES AND WINDS DURING THE TAX PERIOD. EXTENDED AVIATION DISCUSSION... COMBINATION OF A FRONT ACROSS THE REGION AND WEAK DISTURBANCES RIDING IN FROM THE WEST WILL MAKE FOR PERIODS OF SUB- VCR OVER THE WEEKEND AS THE FRONT REMAINS NEARBY WHILE SURFACE HIGH PRESSURE MOVES EAST FROM THE GREAT LAKES SETTING UP A WEDGE SCENARIO BY SUNDAY. INTERVALS OF PASSING SHOWERS MAY ALSO MAKE FOR PERIODS OF TO IR VSBY IN RAIN/FOG OVER THE WEEKEND. THE WEDGE APPEARS TO RODE BY NEXT MONDAY WITH SOUTHERLY FLOW INCREASING. MODELS FAVOR WETTER WEATHER NEXT WEEK WHICH WOULD KEEP TERMINALS IN SUB VCR CONDITIONS AT TIMES TUESDAY WHEN ANOTHER STRONG COLD FRONT COULD BRING HEAVY RAINFALL INTO TUESDAY NIGHT. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/KK/SK NEAR TERM...JH/KK SHORT TERM...DS LONG TERM...AMS AVIATION...JH/KK
Hazardous weather outlook, Oct 10, 3:49 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 349 PM EDT FRI OCT 10 2014 VAZ011>014-018>020-022>024-034-035-045>047-WVZ043-044-507-508-111100- GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM- SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER- 349 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...SOUTHEAST WEST VIRGINIA AND WV. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A VERY STRONG LOW PRESSURE SYSTEM WILL PUSH AN INTENSE COLD FRONT THROUGH THE REGION TUESDAY INTO WEDNESDAY. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...AS WELL AS VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009-010-WVZ042-111100- TAZEWELL-SMYTH-BLAND-MERCER- 349 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG SOUTHERLY WINDS WILL INCREASE LATE MONDAY NIGHT WITH GUSTS OVER 50 MPH POSSIBLE ALONG THE RIDGES. IN ADDITION...A VERY STRONG LOW PRESSURE SYSTEM WILL PUSH AN INTENSE COLD FRONT THROUGH THE REGION TUESDAY INTO WEDNESDAY. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...AS WELL AS VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-111100- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- HALIFAX-CHARLOTTE- 349 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE MAIN THREATS WILL BE FOR GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A VERY STRONG LOW PRESSURE SYSTEM WILL PUSH AN INTENSE COLD FRONT THROUGH THE REGION TUESDAY INTO WEDNESDAY. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...AS WELL AS VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 10, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT FRI OCT 10 2014
NCZ003-020-102030-
SURRY NC-YADKIN NC-
349 PM EDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA...
NORTHERN YADKIN COUNTY IN NORTHWESTERN NORTH CAROLINA...
* UNTIL 430 PM EDT
* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN INTENSE SHOWER NEAR BURCH...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
SHOWER. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...
EAST BEND...
FAIRVIEW...
ROCKFORD...
AND CRUTCHFIELD.
LAT...LON 3623 8080 3634 8075 3632 8064 3626 8045
3624 8045 3623 8043 3622 8043 3621 8045
3619 8044 3617 8044
TIME...MOT...LOC 1947Z 268DEG 18KT 3626 8076
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:09 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 56 min |
| Oct 10, 4:04 PM EDT | Special Weather Statement | RNK | Halifax | 41 min |
| Oct 10, 3:19 PM EDT | Severe Thunderstorm Warning | RNK | Surry | 56 min |
| Oct 10, 3:52 PM EDT | Special Weather Statement | RNK | Wilkes | 38 min |
| Oct 10, 4:07 PM EDT | Special Weather Statement | RNK | Stokes | 53 min |
| Oct 10, 4:32 PM EDT | Special Weather Statement | RNK | Wilkes | 43 min |
| Oct 10, 4:37 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 51 min |
| Oct 10, 5:01 PM EDT | Special Weather Statement | RNK | Rockingham | 29 min |
| Oct 10, 5:05 PM EDT | Special Weather Statement | RNK | Yadkin | 25 min |
| Oct 10, 5:22 PM EDT | Severe Thunderstorm Warning | RNK | Yadkin | 26 min |
| Oct 10, 6:10 PM EDT | Special Weather Statement | RNK | Caswell | 35 min |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.